# SDR HEEA131085

- Difficulty date: May 10, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N7074W
- Make and model: Bell 206L-4
- Aircraft serial: 52033
- Aircraft time: 15,764 hours
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 206032303035
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAIN BASE VISIT, PART WAS FOUND TO BE CHAFED.
